# SDR 2002FA0001370

- Difficulty date: December 4, 2002
- Submitted: December 4, 2002
- Operation: General aviation
- Aircraft: N66363
- Make and model: Beech 76
- Aircraft serial: ME254
- Aircraft time: 6,397 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 1058200155
- Condition: Loose
- Location: Nose Gear
- Part time: 6,397 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TAXIED TO A PARKING SPOT AFTER LANDING. THE NOSE GEAR PIN ROTATED IN THE GEAR LEG CAUSING AN INTERFERENCE WITH THE DOWN LOCK HOOK TO ENGAGE WITH THE PIN, NOT ALLOWING THE NOSE GEAR TO BE DOWN AND LOCKED. THE DOWN LOCK HOOK ENGAGES TO THE FLAT OF THE DOWN LOCK PIN, BUT SINCE IT ROTATED THE RADIUS OF THE PIN STOPPED THE HOOK FROM LOCKING INTO PLACE. THE NOSE GEAR COLLAPSED CAUSING DAMAGE TO THE NOSE GEAR DOORS AND NOSE OF THE AIRCRAFT. WHEN THE GEAR WAS CYCLED DOWN, THERE WERE THREE GREEN INDICATED IN THE COCKPIT AND I VERIFIED THAT THE NOSE GEAR WAS NOT DOWN AND LOCKED LIKE IT SHOULD OF BEEN.
